# SDR FDEA201904161067

- Difficulty date: April 16, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 69,429 hours, 26,204 cycles
- Engine: Rroyce RB211535E4
- Engine time: 64,002 hours, 23,827 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Panel
- Condition: Corroded
- Location: Nr 2 Engine
- Component: Engine, Rroyce, 535E412
- Component part number: 7213021
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG NR 2 OGV ANNULUS FORMER PANELS MISSING AT THE 6,9 AND 12 O CLOCK POSITION HAVE EVIDENCE OF CORROSION WHERE MISSING. ITEMS CURRENTLY ON OIL AS FOLLOWS: 12 O`CLOCK - 72-30 4464. 6 O'CLOCK 72-30-4323  9 O'CLOCK 73-30-4324 ANNULUS FORMER STRIPS REMOVED AND PITTING CORROSION FOUND OUT OF LIMITS BELOW THE OGV FORMER PANELS ON THE FRONT FAN CASE REQUIRING ENGINE NR 2 REPLACEMENT   AS PER AMM 72-34-10-8.
